A 22-year-old female asked:
my 6 month old has been on hydrocortisone valerate ointment usp 0.2% for 3 months i'd like to get him off it. can i just stop it without side effects?
1 doctor answer
Dr. Holly Maes answered
35 years experience Pediatrics
Yes and No: Sorry for the unclear answer, but have you found out the underlying cause of whatever you are sing the steroid cream for? If that has not been solved yet, stopping the cream is likely to lead to flare-up of whatever problem you were treating - i suspect some type of eczema. You may want to withdraw it over a week or two - use it every other and then every third day, to see if condition flares up.
Answered on Apr 25, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!